# SDR FDKA2010012500011

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 20,144 hours, 18,778 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Unknown
- Condition: Contaminated
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN CABIN WITH APU ON.  FOUND SMELL TO BE FROM RESIDUAL GLYCOL. CLEANED AND OPS GOOD.
